# SDR AUS20020579

- Difficulty date: June 5, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11812004826
- Condition: Corroded
- Location: Wing, Rib/Bulkhe
- Part time: 17,703 cycles
- Component: Wing, Rib/Bulkhe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING CORRODED IN AREA OF LOWER AFT INBOARD CORNER. CORROSION AFFECTED LOWER WING SKIN, REAR SPAR AND THE UPPER SURFACE OF THEHORIZONTAL LEG OF THE CENTRE WING MAIN RIB.
